# SDR AALA201902279009

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 61,810 hours, 22,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Faulted
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CIDS PANEL CAUTION LIGHT DISPLAYED.  MAINTENANCE SERVICED MID RIGHT DOOR BOTTLE IAW AMM 52-10-00.
